Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 48, NWS North Platte, NE

May 24, 2016Keith County, Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 24, 2016, 9:00 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2016, 9:00 PM MDT (03:00 UTC)
Expired
May 24, 2016, 9:45 PM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 128 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 9:02 PM MDTTSTM WND GST 6013 S Paxton, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 6:09 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1159 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

703 
WUUS53 KLBF 250300
SVRLBF
NEC101-111-135-250345-
/O.NEW.KLBF.SV.W.0048.160525T0300Z-160525T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KEITH COUNTY IN SOUTHWESTERN NEBRASKA...
  NORTHEASTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 1045 PM CDT/945 PM MDT/

* AT 1000 PM CDT/900 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
  MILES NORTH OF ELSIE...OR 18 MILES NORTHEAST OF GRANT...MOVING EAST
  AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SUTHERLAND RESERVOIR STATE RECREATION AREA AROUND 1030 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GRAINTON.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 137 AND
165.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT/MIDNIGHT MDT/ FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4083 10151 4112 10153 4116 10099 4079 10097
TIME...MOT...LOC 0300Z 265DEG 28KT 4098 10142 

HAIL...1.00IN
WIND...60MPH
 
$$

TAYLOR
1 follow-up statement
850 
WWUS53 KLBF 250320
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1020 PM CDT TUE MAY 24 2016

NEC101-111-135-250345-
/O.CON.KLBF.SV.W.0048.000000T0000Z-160525T0345Z/
KEITH NE-PERKINS NE-LINCOLN NE-
1020 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
CDT/945 PM MDT/ FOR SOUTHEASTERN KEITH...NORTHEASTERN PERKINS AND
SOUTHWESTERN LINCOLN COUNTIES...

AT 1019 PM CDT/919 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM NEAR SARBEN TO 8 MILES SOUTH OF SUTHERLAND
RESERVOIR STATE RECREATION AREA TO WALLACE...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  DICKENS AROUND 1030 PM CDT. 
  HERSHEY AROUND 1035 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GRAINTON.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 137 AND
165.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT/MIDNIGHT MDT/ FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4083 10151 4112 10153 4116 10099 4079 10097
TIME...MOT...LOC 0319Z 263DEG 41KT 4113 10122 4100 10106 4083 10114 

HAIL...0.88IN
WIND...60MPH
 
$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:46 PM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 24, 5:46 PM MDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
646 PM CDT TUE MAY 24 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 252 PM CDT Tue May 24 2016

Tonight and Wednesday...the models are in good agreement lifting a
h700mb warm front into Srn Neb tonight. Satellite suggests the front
is lifting through Nern Colo and Nwrn KS this aftn. The threat of
severe weather this evening hinges on storm development over Nern
Colo. The HRRR and RAP models suggest an isolated severe storm could
move east through Colo and into Swrn Neb. Perhaps of bigger concern
is the NAM is developing discrete convection across Swrn Neb this
aftn and this evening which could easily become severe if dew points
rise into the 60s...perhaps a stretch but a storm or two could
develop with dew points in the upper 50s.

Presumably...other convection will fire across the Panhandle this
evening and move east as advertised by the models. This activity
should move east and coalesce with the ongoing storm development
across Swrn Neb to form a tstm complex which sweeps east overnight.
The severity of this complex is uncertain as it could become outflow
dominant and more ordinary.

WPC has outlooked Swrn Neb for excessive rainfall tonight. This
would result from HP supercell development which is advertised by
the HRRR and NAM. It is also noted that the shear is expected to
weaken late this evening which would cause storms to
backbuild...split and cause multicell development. PWATs increase to
1.5 inches along and east of highway 83 in both the NAM and RAP
models. This about 200 percent of normal.

Quiet weather is expected Wednesday in the wake of the storm
activity tonight. Highs rise 75 to 85 and a weak area of Pacific
high pressure builds into the fcst area. This should produce light
northwest winds.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 252 PM CDT Tue May 24 2016

Thursday through Tuesday will remain active as shortwave
disturbances continue to be ejected northeast across the region.
meanwhile, a longwave trough will persist across the west coast,
as energy dives southeast from the Gulf of Alaska.

The highest chances will occur Thursday night, Friday and Friday
night. This will be due to an upper trough and closed low passing
Colorado Thursday night, then western Nebraska Friday and Friday
night. An additional threat for severe weather Thursday afternoon
and evening, as a surface low and warm front extends from nwrn
Kansas across central Nebraska. Another disturbance is forecast to
cross the region Memorial Day and Monday night for increased
chances for thunderstorms.

High temperatures Thursday in the mid 70s cool into the lower 70s
by Friday before rebounding back into the lower 80s Sunday. Low
temperatures remain fairly steady in the low to mid 50s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 646 PM CDT Tue May 24 2016

Thunderstorms are expected to impact the KLBF and KVTN terminals
by 03z this evening. Wind gusts to 45 KTS, small hail and
visibilities down to 3SM are expected with thunderstorms. The main
thunderstorm threat is expected to end after 08z tonight. Beyond
08z, CIGS of 3500 FT AGL are expected through mid morning
Wednesday with clear skies thereafter.

&&

.HYDROLOGY...
Issued at 252 PM CDT Tue May 24 2016

North Platte river...additional releases of 500 to 1000 cfs
from lake McConaughy are planned. This is a result of higher than
expected snow melt in the mountains feeding the North Platte river
and the Wyoming reservoir system. The MBRFC is preparing new
forecasts for the North Platte river. Higher river levels are
expected.

High river flows will continue on the South Platte river. The
combined flow of the North and South Platte rivers will continue to
produce flooding on the Platte river near Brady.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SHORT TERM...CDC
LONG TERM...Roberg
AVIATION...Buttler
HYDROLOGY...CDC
Hazardous weather outlook, May 24, 2:20 PM MDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT TUE MAY 24 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-252030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT TUE MAY 24 2016 /220 PM MDT TUE MAY 24 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE WEATHER IS POSSIBLE THIS EVENING. THE AREA OF GREATEST
CONCERN IS ALONG AND SOUTH OF INTERSTATE 80. STORM ACTIVITY WILL
DEVELOP ACROSS COLORADO AND MOVE TOWARD OR INTO SOUTHWEST
NEBRASKA THIS EVENING. ISOLATED SEVERE STORMS MAY DEVELOP ACROSS
SOUTHWEST NEBRASKA ALSO. LARGE HAIL AND WIND DAMAGE ARE THE
THREAT ALONG WITH THE POTENTIAL FOR AN ISOLATED TORNADO. LOCALLY
HEAVY RAINFALL IS POSSIBLE.

OTHER STRONG OR ISOLATED SEVERE STORMS MAY DEVELOP THIS EVENING
ACROSS THE NEBRASKA PANHANDLE. LARGE HAIL AND WIND DAMAGE ARE THE
THREAT.

LATE TONIGHT...STORM ACTIVITY ACROSS SOUTHWEST NEBRASKA MAY
CONVERGE WITH ACTIVITY ACROSS WESTERN NEBRASKA TO FORM A COMPLEX
OF THUNDERSTORMS WHICH WILL MOVE EAST THROUGH NORTH CENTRAL
NEBRASKA. A FEW STORMS COULD BE CAPABLE OF LARGE HAIL...WIND
DAMAGE AND LOCALLY HEAVY RAINFALL.

RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN
MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE.
THE PLATTE RIVER WILL REMAIN HIGH WITH THE RIVER NEAR BRADY TO
FLUCTUATE NEAR MINOR FLOOD STAGE. PLEASE REFER TO THE LATEST
FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL
CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN
BELOW FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS SLIGHT CHANCE FOR AFTERNOON AND EVENING SEVERE
THUNDERSTORMS ON WEDNESDAY...FOR AREAS ALONG AND EAST OF HIGHWAY
83. LARGE HAIL AND WIND DAMAGE ARE THE PRIMARY CONCERN...HOWEVER
ISOLATED TORNADOES WILL BE POSSIBLE.

THERE IS ANOTHER SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON
THURSDAY...FOR NEARLY ALL OF WESTERN AND NORTH CENTRAL NEBRASKA.
LIKE WEDNESDAY...THE PRIMARY THREAT WILL BE LARGE HAIL AND WIND
DAMAGE...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE
BEST TIME FOR SEVERE STORMS WILL BE IN THE AFTERNOON AND EVENING
HOURS.

THE CHANCE OF THUNDERSTORMS CONTINUES FRIDAY THROUGH MEMORIAL
DAY. THE RISK OF SEVERE WEATHER IS UNCERTAIN AT THIS TIME.

RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN
MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO LEWELLEN.
ADDITIONAL RELEASES FROM LAKE MCCONAUGHY WILL CAUSE THE NORTH
PLATTE RIVER AT NORTH PLATTE TO RISE HIGHER. THE PLATTE RIVER
WILL REMAIN HIGH WITH THE RIVER NEAR BRADY TO FLUCTUATE NEAR MINOR
FLOOD STAGE OVER THE NEXT FEW DAYS. PLEASE REFER TO THE LATEST
FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL
CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN
BELOW FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, May 24, 8:30 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM MDT TUE MAY 24 2016

NEZ094-250300-
WESTERN CHERRY NE-
830 PM MDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL
900 PM MDT...

AT 830 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF MERRIMAN TO
18 MILES SOUTHEAST OF GORDON...AND MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MERRIMAN...IRWIN...INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...HIGHWAY 61 CROSSING THE
SNAKE RIVER...BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 115 AND 147.
 HIGHWAY 61 BETWEEN MILE MARKERS 197 AND 231.

LAT...LON 4299 10144 4252 10160 4254 10205 4300 10202
TIME...MOT...LOC 0230Z 269DEG 40KT 4296 10189 4258 10202

SNIVELY
Local storm report, May 24, 8:33 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             9 SSE BIG SPRINGS       40.94N 102.01W
05/24/2016  E0.88 INCH       PERKINS            NE   PUBLIC

            WINDS WERE ESTIMATED AT APPROXIMATELY 40-50 MPH.

&&

MOLDAN
Local storm report, May 24, 8:52 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             3 N OGALLALA            41.17N 101.72W
05/24/2016  E0.50 INCH       KEITH              NE   PUBLIC

            GROUND IS NEARLY WHITE

&&

MOLDAN
Local storm report, May 24, 8:55 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
955 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             14 S LAMAR              40.37N 101.98W
05/24/2016  M1.75 INCH       CHASE              NE   PUBLIC

&&

MOLDAN
Special weather statement, May 24, 8:59 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM MDT TUE MAY 24 2016

NEZ094-250345-
WESTERN CHERRY NE-
859 PM MDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL
945 PM MDT...

AT 859 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MERRIMAN TO 20 MILES
SOUTHWEST OF MEDICINE LAKE...AND MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CODY...NENZEL...MEDICINE LAKE...INDIAN HILL...STEER CREEK CAMPGROUND...
SCHOOLHOUSE LAKE...ROUND LAKE...ELI AND HIGHWAY 97 CROSSING THE NORTH
LOUP RIVER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 137 AND 170.
 HIGHWAY 97 BETWEEN MILE MARKERS 92 AND 93.

LAT...LON 4239 10103 4238 10170 4299 10168 4299 10103
TIME...MOT...LOC 0259Z 255DEG 35KT 4297 10162 4247 10163

SNIVELY
Special weather statement, May 24, 8:59 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT TUE MAY 24 2016

NEZ023-024-035-036-250345-
HOOKER NE-GRANT NE-ARTHUR NE-MCPHERSON NE-
959 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR...
MCPHERSON...SOUTHEASTERN GRANT AND HOOKER COUNTIES UNTIL 1045 PM
CDT/945 PM MDT/...

AT 959 PM CDT/859 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 14 MILES NORTHEAST OF ARTHUR...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRYON...THREE MILE LAKE...COGILL LAKE...BUCKTAIL...SAND BEACH LAKE...
DIAMOND BAR LAKE...CALORA...SCHNICK LAKE...SHIMMONS LAKE...BUCKTAIL LAKE...
LENA...HIGHWAY 97 CROSSING THE DISMAL RIVER...GREEN LAKE...EAST CODY
LAKE...FLATTS AND BIG LAMUNYON FLATS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 171 AND 213.
 HIGHWAY 97 BETWEEN MILE MARKERS 23 AND 64.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4149 10153 4180 10163 4204 10097 4146 10077
TIME...MOT...LOC 0259Z 257DEG 32KT 4166 10144

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:45 PM MDTSpecial Weather StatementLBFDeuel45 min
May 24, 7:02 PM MDTSpecial Weather StatementLBFGarden43 min
May 24, 7:23 PM MDTSpecial Weather StatementLBFDeuel, Garden52 min
May 24, 7:36 PM MDTSpecial Weather StatementLBFSheridan39 min
May 24, 8:03 PM MDTSpecial Weather StatementLBFKeith, Perkins42 min
May 24, 8:05 PM MDTSpecial Weather StatementLBFSheridan25 min
May 24, 8:10 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins50 min
May 24, 8:21 PM MDTTornado WarningLBFChase24 min
May 24, 8:44 PM MDTTornado WarningLBFChase31 min
May 24, 8:59 PM MDTSpecial Weather StatementLBFCherry46 min
May 24, 9:15 PM MDTTornado WarningLBFChase30 min
May 24, 9:38 PM MDTSevere Thunderstorm WarningLBFHayes52 min
May 24, 9:39 PM MDTSpecial Weather StatementLBFLincoln51 min
May 24, 9:40 PM MDTSpecial Weather StatementLBFCherry50 min
May 24, 9:43 PM MDTSpecial Weather StatementLBFLogan, Thomas47 min
May 24, 10:05 PM MDTSpecial Weather StatementLBFCherry40 min
May 24, 10:15 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes45 min
May 24, 10:38 PM MDTSpecial Weather StatementLBFBlaine, Custer, Loup52 min
May 24, 10:40 PM MDTSpecial Weather StatementLBFBrown, Keya Paha50 min
May 24, 10:49 PM MDTSevere Thunderstorm WarningLBFCuster56 min
May 24, 10:57 PM MDTSpecial Weather StatementLBFFrontier48 min
May 24, 10:59 PM MDTSevere Thunderstorm WarningLBFChase46 min
May 24, 11:29 PM MDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Rock, Wheeler61 min
May 24, 11:45 PM MDTSevere Thunderstorm WarningLBFChase45 min
May 25, 12:06 AM MDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Wheeler54 min
May 25, 12:22 AM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins38 min
May 25, 12:59 AM MDTSpecial Weather StatementLBFKeith46 min
May 25, 1:22 AM MDTSpecial Weather StatementLBFLincoln38 min
May 25, 2:01 AM MDTSpecial Weather StatementLBFPerkins44 min
May 25, 1:29 PM MDTSpecial Weather StatementLBFSheridan46 min
May 25, 2:04 PM MDTSpecial Weather StatementLBFSheridan41 min
May 25, 2:14 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
May 25, 3:57 PM MDTSpecial Weather StatementLBFSheridan48 min
May 25, 4:52 PM MDTSpecial Weather StatementLBFSheridan38 min
May 25, 4:57 PM MDTSpecial Weather StatementLBFKeith, Perkins48 min
May 25, 5:32 PM MDTSpecial Weather StatementLBFCherry43 min
May 25, 5:47 PM MDTSpecial Weather StatementLBFChase43 min
May 25, 5:55 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt65 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.